Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a "Monotonicity" Method for the Solution of Nonlinear Equations in Banach Spaces

George J. Minty
Proceedings of the National Academy of Sciences of the United States of America
Vol. 50, No. 6 (Dec. 15, 1963), pp. 1038-1041
Stable URL: http://www.jstor.org/stable/71840
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a "Monotonicity" Method for the Solution of Nonlinear Equations in Banach Spaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1038
    1038
  • Thumbnail: Page 
1039
    1039
  • Thumbnail: Page 
1040
    1040
  • Thumbnail: Page 
1041
    1041